Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 6, pp 676–677 | Cite as

On the general solution of the three-dimensional elasticity theory problem for a medium possessing curvilinear transversal isotropy

  • V. P. Mal'khanov
Brief Communications

Keywords

General Solution Elasticity Theory Theory Problem Transversal Isotropy Elasticity Theory Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    V. M. Deev and V. P. Mal'khanov, “General solution of the three-dimensional elasticity theory problem for a curvilinear transversal isotropic medium,” Ukr. Matem. Zh.,22, No. 4 (1970).Google Scholar
  2. 2.
    V. M. Deev and V. P. Mal'khanov, “On the solution of the three-dimensional elasticity theory problem of a cylindrically transversally isotropic body,” Ukr. Matem. Zh.,23, No. 1 (1971).Google Scholar
  3. 3.
    L. I. Sedov, Mechanics of Continuous Media [in Russian], Vol. 1, Nauka, Moscow (1970).Google Scholar
  4. 4.
    A. I. Lur'e, “On the theory of systems of linear differential equations with constant coefficients,” Proceedings of the Leningrad Industrial Institute, No. 6, Issue 3 (1937).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. P. Mal'khanov
    • 1
  1. 1.All-Union Scientific-Research Institute on Water ConservationUSSR

Personalised recommendations